# SDR TRAX200701427

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BELLY AFT SURFACE ON FR 27 NEAR STRINGER 14R FOUND CRACKED.   10-16-07    CRACK ON RT BELLY FR 27 REMOVED IAW DO/TS 4R1/07-9315 E/C PERFORMED ON CUTOUT BY HEATHAIR AMO 46-90 W/O 37536 IAW NTM NO CRACKS FOUND RT BELLY FR 27 REPAIRED IAW DO/TS 4191/07-9315 FABRICATION OF DOUBLER COVER ON W/C 2000-165 REPAIRED FAIRING FR 27 PER TC EO 72-53-0255.
